# SDR UIEA2019011100065

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,621 hours, 20,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21938
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DEVICE FELL FROM CEILING COMPARTMENT ( TRANSFERRED TO MDDR # 105800 AS PER MEL 25-61-01-01 CAT C.  LP 1047509-M3: INSTALLED NEW EMERGENCY DECENT DEVICE IAW AMM 25-61-05. THIS ACTION CLOSES DMI 105800, MCC NOTIFIED & PLACARDS REMOVED. )
